# SDR FDEA201608032781

- Difficulty date: August 3, 2016
- Submitted: August 4, 2016
- Operation: Air carrier
- Aircraft: N790FD
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 70,722 hours, 24,723 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50852
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BOTTOM AT BS 699.5 RBL 24.75, FOUND CORRODED.  CORROSION EXCEEDS LIMIT IAW SRM 53-00-52-1A, REV 118.0.  SEAT TRACK REMOVED AT STA 699- STA 780, RBL 24.75 IAW SRM 51-40-02-0G, REV 118.0, NEW SEAT TRACK FABRICATED IAW DWG 143N5085, SHT 2, REV B AND INSTALLED IAW DWG 143N5080, SHT 24, REV C.  REPAIR CLASSIFIED AS MAJOR.
